NURS 6521 Week 11 Exam Advanced Pharmacology

Want create site? With Free visual composer you can do it easy.

NURS 6521 Week 11 Exam Advanced Pharmacology

NURS 6521 Week 11 Exam Advanced Pharmacology

Question 1

A male patient has been brought to the emergency department during an episode of status epilepticus. Diazepam is to be administered intravenously. The APRN will be sure to

Question 2

Which of the following would the nurse include in a teaching plan about the signs and symptoms of thrombophlebitis and thromboembolism that should be reported by a patient taking estrogen?

Question 3

A patient is being seen in the emergency department for a sprained ankle and is given a drug to relieve pain. When a second dose of the pain medication is given, the patient develops redness of the skin, itching, and swelling at the site of injection of the drug. The most likely cause of this response is

Question 4

A 7-year-old child has tonsillitis and is prescribed penicillin V, which is to be administered at home. The nurse will instruct the parents to administer the drug

Question 5

A 66-year-old woman has experienced a significant decline in her quality of life as a result of worsening rheumatoid arthritis. Her physician has prescribed etanercept and the APRN is responsible for facilitating this new aspect of the patient’s drug regimen. This will involve the administration of

Question 6

A postmenopausal patient is prescribed bisphosphonates to treat osteoporosis. The nurse will instruct the patient to take the drug

Question 7

When planning care for a patient who is receiving filgrastim (Neupogen) for a nonmyeloid malignancy, the nurse should formulate which of the following patient outcomes? (Select all that apply.)

Question 8

A 15-year-old boy who has been taking dextroamphetamine for the treatment of ADHD has been experiencing a depressed mood and a sense of hopelessness. He confides in the school nurse that he has begun taking his stepfather’s antidepressant to improve his mood. After immediately phoning the boy’s stepfather, the nurse learns that the drug in question is phenelzine (Nardil), a monoamine oxidase inhibitor (MAOI). The nurse should recognize that this combination of drugs creates a serious risk of what health problem?

Question 9

An elderly woman is slated for a hemiarthroplasty (hip replacement surgery) after falling and breaking her hip on the stairs outside her home. The woman’s pain in the time since her injury has been severe, and her care team has been treating it with morphine. Which of the following administration schedules is most likely to control the patient’s pain?

Question 10

A patient is taking flavoxate hydrochloride (Urispas) to help control an overactive bladder. On a follow-up visit to the clinic, the nurse will question the patient about which of the following?

Question 11

Click here to ORDER an A++ paper from our Verified MASTERS and DOCTORATE WRITERSNURS 6521 Week 11 Exam Advanced Pharmacology:

Alendronate (Fosamax) is prescribed for a 67-year-old postmenopausal woman. In order to help prevent gastrointestinal distress, the nurse will advise the patient to

Question 12

A Nurse Practitioner is caring for a 10-year-old boy who complains of chronic headaches. His mother reports that she gives him Tylenol at least three times a day. Which of the following will the nurse work with the physician to evaluate?

Question 13

A 45-year-old woman with acute leukemia is going to begin chemotherapy with vincristine. The nurse is aware that vincristine must always be administered

Question 14

A 68-year-old man is being treated for benign prostatic hypertrophy (BPH) and began treatment with finasteride (Proscar) 3 months ago. When planning the care of this patient, what desired outcome should the nurse prioritize?

Question 15

A 45-year-old female patient is prescribed ciprofloxacin to treat a bronchial infection. A nursing assessment revealed that she started taking daily vitamin supplements about 2 years ago. To maximize the therapeutic effects of the ciprofloxacin therapy, the nurse should advise the patient to

Question 16

A Nurse Practitioner is obtaining baseline physical data from a 7-year-old patient who is to be started on dextroamphetamine for ADHD. After obtaining vital signs, height, and weight, the nurse will prepare the patient for an

Question 17

The nurse recognizes that the potential for teratogenic drug effects is not static throughout the prenatal and postnatal periods. The potential for teratogenic effects is highest during

Question 18

A patient has been admitted to the critical care unit of the hospital with bacterial septicemia that has failed to respond to initial antibiotic treatment. The patient’s most recent blood cultures reveal the presence of methicillin-resistant Staphylococcus aureus (MRSA) in the patient’s blood. The nurse will anticipate that this patient will likely require intravenous administration of what antibiotic?

Question 19

A nurse practitioner has administered filgrastim to a diverse group of patients in recent months. Which of the following patients should the nurse observe for extremely elevated white blood cell counts following administration of the drug?

Question 20

A patient is taking etoposide for a testicular tumor refractory to treatment. The nursing assessment reveals that he is also taking warfarin. The nurse must carefully monitor for which of the following?

Did you find apk for android? You can find new Free Android Games and apps.